# SDR P5CA9701120

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Cracked
- Location: Nr 3 Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 A/C PACK HEAT EXCHANGER IS CRACKED.  REINSTALLED NR 3 HEAT EXCHANGER IAW MM 21-51-03, WELDED CRACKED AREA IAW BAC5975.
